# SDR AALA20110922TUL04

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 41,778 hours, 19,587 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Spar Cap
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION WITH A HFEC HOLE PROBE, LEFT SIDE SIXTH HOLE DOWN FROM UPPER EDGE OF LOWER SKIN.  DOUBLER AND TRIPLER INSTALLATION ON SPAR CAP PER EA MD80-55-019313.
